# SDR FDEA202110262620

- Difficulty date: October 26, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 36,108 hours, 19,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A53781931204
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR20-FR21 Y953 SEAT TRACK DEFORMED COMPLIED WITH EA: 6-5310-T0365066 P1. TITLE: FUSELAGE - MAINFRAME - MCD   Y953 SEAT   TRACK BENT BETWEEN FR20 AND FR21 - REPAIR. REPAIRED THE MAIN DECK FR20-FR21 Y953   DEFORMED SEAT TRACK. THIS IS A PERMANENT CATEGORY A REPAIR. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
